# SDR 0600403355

- Difficulty date: February 12, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330*
- Aircraft serial: 00621
- Aircraft time: 6,170 hours, 939 cycles
- Engine: Pwa PW4168A
- System (JASC): 2560 · Emergency Equipment
- Part: Power Supply
- Condition: Failed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2R EPSU FOR ESCAPE SLIDE RAFT EMERGENCY LIGHTS DID NOT PASS TEST DURING L-CHECK IN SIN. REPLACED SLIDE 33-2560-9-0004 SN-0737.
